American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13N05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Johannes Mittmann, Nitin Saxena and Peter Scheiblechner. Algebraic independence in positive characteristic: A $p$-adic calculus. Trans. Amer. Math. Soc. 366 (2014) 3425-3450.
Abstract, references, and article information   
View Article: PDF

[2] Aron Simis, Bernd Ulrich and Wolmer V. Vasconcelos. Tangent algebras. Trans. Amer. Math. Soc. 364 (2012) 571-594. MR 2846344.
Abstract, references, and article information   
View Article: PDF

[3] Micheline Vigué-Poirrier. Hochschild homology criteria for trivial algebra structures. Trans. Amer. Math. Soc. 354 (2002) 3869-3882. MR 1926856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I-Chiau Huang. Cohomology of projective space seen by residual complex. Trans. Amer. Math. Soc. 353 (2001) 3097-3114. MR 1828600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dan Laksov and Anders Thorup. These are the differentials of order $n$ . Trans. Amer. Math. Soc. 351 (1999) 1293-1353. MR 1458328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Fedder. A Frobenius characterization of rational singularity in $2$-dimensional graded rings . Trans. Amer. Math. Soc. 340 (1993) 655-668. MR 1116312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maxwell Rosenlicht. The rank of a Hardy field . Trans. Amer. Math. Soc. 280 (1983) 659-671. MR 716843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia